Volume 19,Issue 4,1999 Table of Contents

   
Other Issues:  
  

目录

Some Classes of Meta Commutative Po-Semigroups
  GAO Zhen-lin
  1999,19(4):633-640 [Abstract(1042)]  [View PDF]
  
The Automorphism Groups of Complete Lie Algebras with Commutative Nilpotent Radical
  YANG Guo-qing
  1999,19(4):641-645 [Abstract(987)]  [View PDF]
  
A Note on the Way-Below Relation on LSC(X, R*)
  WANG Ge-ping
  1999,19(4):646-648 [Abstract(930)]  [View PDF]
  
Solution to the Yang-Baxter Equation and QuantumYang-Baxter H-comodules
  LI Li-bin and WEI Jun-chao
  1999,19(4):649-653 [Abstract(1021)]  [View PDF]
  
Hamilton Property of Primitive Digraph with Given Exponent
  MIAO Zheng-ke and LU Qing-lin
  1999,19(4):654-658 [Abstract(1009)]  [View PDF]
  
An Algorithm for Polynomials That Commute with a Permutation Polynomial over a Finite Field
  Chong-Yun Chao and Hong Zhang
  1999,19(4):659-666 [Abstract(1051)]  [View PDF]
  
On Drop and Weak Drop Properties for Bounded Closed Convex Sets
  ZHANG Zi-hou
  1999,19(4):667-672 [Abstract(762)]  [View PDF]
  
A Generalized Markov Inequlity
  SHI Ying-guang
  1999,19(4):673-679 [Abstract(1062)]  [View PDF]
  
关于“An Adjoint Matrix of a Real Idempotent Matrix”的注记
  张显,唐孝敏
  1999,19(4):680 [Abstract(837)]  [View PDF]
  
General Prames for Bivariate Interpolation
  TAN Jie-qing and FANG Yi
  1999,19(4):681-687 [Abstract(1103)]  [View PDF]
  
The Existence of Periodic Orbits to a Higher Dimensional Autonomous System with aNon-hyperbolic Singular Point
  JIANG Li-qiang and MA Zhi-en
  1999,19(4):688-692 [Abstract(1104)]  [View PDF]
  
Lack of Direction Property of the Coincidence Degree and Applications
  ZHANG Fu-bao
  1999,19(4):693-698 [Abstract(841)]  [View PDF]
  
Oscillation of Solutions to a Class of Nonlinear Second Order Difference Equations
  ZHANG Zhen-guo and YU Yuan-hong
  1999,19(4):699-703 [Abstract(1023)]  [View PDF]
  
Structure of Solvable Subgroup with Two Generators in SL2(C)and Its Application to Fuchsian System
  ZHANG Shao-fei and GUAN Ke-ying
  1999,19(4):704-708 [Abstract(908)]  [View PDF]
  
The Degenerate Quasicomformal Global Homeomorphism and Two Dimensional Singular Integral Equations
  HUANG Xin-min
  1999,19(4):709-715 [Abstract(817)]  [View PDF]
  
On the Complexity of an Improved Algorithm for Matrix Multiplications
  ZHANG Zhen-xiang
  1999,19(4):716-718 [Abstract(1818)]  [View PDF]
  
The Decomposition of Arbitrary Additive Rank Functionsin Noetherian Rings
  LI Jin-song
  1999,19(4):719-722 [Abstract(885)]  [View PDF]
  
On Graded Properties and Non Graded Propertiesover Graded Rings
  ZHANG Sheng-gui
  1999,19(4):723-726 [Abstract(796)]  [View PDF]
  
Some Properties of Irreducible Stochastic Matrix
  YANG Zai-pu and ZHU Qing-guo
  1999,19(4):727-732 [Abstract(1144)]  [View PDF]
  
Griteria for Generalized Diagonally Dominant Matrices and M-Matrices
  GUO Xi-juan and GAO Yi-ming
  1999,19(4):733-737 [Abstract(935)]  [View PDF]
  
On Dominance Ratio of Nonnegative Matrices
  Zhou Weiguang
  1999,19(4):738-740 [Abstract(850)]  [View PDF]
  
A Formula of Solution for a Class of Homogeneous Recurrence with Two Parameters
  YU Chang-an
  1999,19(4):741-746 [Abstract(1129)]  [View PDF]
  
Condition of Sectional Curvature Tend to Zero at to infinity about Complete Riemannian Manifold with Non-Positive Curvature
  XIA Da-feng,XU Sen-lin and QI Feng
  1999,19(4):747-752 [Abstract(1013)]  [View PDF]
  
On the Uniqueness Theorem of Meromorphic Function
  ZHANG Li-mei and ZHAO Kai
  1999,19(4):753-758 [Abstract(1121)]  [View PDF]
  
Further Generalizations of Ky Fan's Minimax Inequality on H-Space with Applications
  YANG Jing
  1999,19(4):759-762 [Abstract(869)]  [View PDF]
  
A Class of Triangle inequalities of a Finite Vector Setand Their Applications
  SUN Ming-bao
  1999,19(4):763-770 [Abstract(922)]  [View PDF]
  
The Derivative Approximation by Bernstein Polynomialon a Triangle Field
  XU Chun-ning
  1999,19(4):771-777 [Abstract(966)]  [View PDF]
  
A Remark on Best Coapproximation in Normal Linear Spaces
  NI Ren-xing
  1999,19(4):778-780 [Abstract(1025)]  [View PDF]
  
A Whole inverse Theorem in the Lp[0,1](1≤p) for Generalized Kantorovich Polynomial Operator
  CHEN Guang-rong and LIU Ji-shan
  1999,19(4):781-785 [Abstract(1081)]  [View PDF]